# SDR DALA2016102707754

- Difficulty date: April 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,607 hours, 37,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1657
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR THRESHOLD PLATE SUPPORT ANGLE BS 1657 CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REMOVED AND REPLACED SUPPORT ANGLE IAW SRM & DWG.
